# SDR F3LA99112

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Part time: 73,250 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLIGHT CREW REPORTED EMERGENCY EXIT AISLE PATH LIGHTING ILLUMINATED IN-FLIGHT.  MAINTENANCE REPAIRED BROKEN WIRE AT D9022P AND CHECKED OKAY.  TC:  90,745.  (X)
